# SDR FOTR2118615052

- Difficulty date: November 18, 2011
- Submitted: November 29, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N794AG
- Make and model: Doug DC-9-82
- Aircraft serial: 49794
- Aircraft time: 38,288 hours, 43,640 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Part time: 38,288 hours, 43,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO PIT BILGE SHEAR TIE FWD AND AFT SIDE STA 1250, RBL 3 BETWEEN LONGERON 30 AND LONGERON 29R.  REPAIRED ON FASI WO21186, NR 15052.
